Alert archive / Tennessee / River Flood Warnings in 2015
River Flood Warning 98, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Dec 24, 2015, 8:20 PM CST for Dyer County, Lake County, Lauderdale County, Tennessee; Mississippi County, Arkansas. It took effect at Dec 28, 2015, 9:59 AM CST. It was in force for 22 days.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2015, 8:20 PM CST (02:20 UTC)
- In effect from
- Dec 28, 2015, 9:59 AM CST
- Expired
- Jan 19, 2016, 11:07 AM CST
- In force
- 22 days
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Mississippi County, AR, Dyer County, TN, Lake County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 73 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Caruthersville (CRTM7).
- Action stage
- 29 ft
- Minor stage
- 32 ft
- Moderate stage
- 41 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Dec 24, 6:17 PM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Dec 24, 6:17 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 617 PM CST THU DEC 24 2015 .UPDATE... UPDATED TO INCLUDE 00Z AVIATION DISCUSSION BELOW. && .PREV DISCUSSION... /ISSUED 404 PM CST THU DEC 24 2015/ DISCUSSION... SURFACE HIGH PRESSURE THAT HAS BEEN BRIEFLY IN PLACE ACROSS THE MID SOUTH TODAY WITH UNSEASONABLY WARM TEMPERATURES WILL QUICKLY RETREAT NORTHEAST THIS EVENING. A DEVELOPING WARM FRONT REMAINS STRETCHED ACROSS NORTHERN ALABAMA INTO NORTH CENTRAL MISSISSIPPI THIS AFTERNOON WITH A VERY WARM AND HUMID AIRMASS TO THE SOUTH OF THE FRONT. A SUBTLE SHORTWAVE DISTURBANCE OVER TEXAS SHOULD LIFT NORTHEAST TONIGHT AS THE WARM FRONT LIFTS BACK TO A POSITION NEAR OR JUST SOUTH OF THE INTERSTATE 40 CORRIDOR. LOW LEVEL WIND FIELDS SHOULD RESPOND TO THE SUBTLE SHORTWAVE LATER TONIGHT AND INCREASE IN EXCESS OF 40 KTS OVER AND SOUTH OF THE WARM FRONT. AS THE SHORTWAVE EJECTS OUT...A WEAK SURFACE WAVE OF LOW PRESSURE SHOULD DEVELOP AND LIFT NORTHEAST ALONG THE FRONTAL BOUNDARY. AS THE WAVE APPROACHES...SHOWERS AND THUNDERSTORMS SHOULD DEVELOP IN THE VICINITY OF THE FRONT AS FORCING INCREASES. THERE REMAINS SOME QUESTION AS TO THE DEGREE OF WARM SECTOR DEVELOPMENT THAT CAN OCCUR. LATEST HIGH RESOLUTION CONVECTION ALLOWING GUIDANCE SUGGESTS THAT LIFT WILL BE SUFFICIENT FOR SOME WARM SECTOR CONVECTION AS WELL. INSTABILITY ALONG AND SOUTH OF THE FRONT WILL BECOME IMPRESSIVE AS DEWPOINTS SURGE INTO THE 60S ALONG AND SOUTH OF THE FRONT. SURFACE BASED CAPES ACROSS THE WARM SECTOR EXCEED 1000 J/KG WITH STEEP MID LEVEL LAPSE RATES BETWEEN 6.5 AND 7.0 C/KM AFTER MIDNIGHT. PLENTY OF ELEVATED CAPE IN EXCESS OF 1000 J/KG WILL ALSO DEVELOP NORTH OF THE FRONTAL BOUNDARY. 0-1 KM HELICITY VALUES BETWEEN 150-200 M2/S2 ARE EXPECTED ALONG AND SOUTH OF THE FRONT...MAXIMIZED NEAR THE WARM FRONT WHERE LOW LEVEL BACKING OF WINDS WILL BE GREATEST. CONSIDERING THE DEGREE OF DEEP LAYER SHEAR AND EXPECTED INSTABILITY...A FEW THUNDERSTORMS MAY BECOME SEVERE AFTER MIDNIGHT ROUGHLY ALONG AND SOUTH OF INTERSTATE 40. THE PRIMARY THREATS WITH STORMS ELEVATED NORTH OF THE WARM FRONT WILL BE LARGE HAIL...BUT ANY STORMS THAT CAN BECOME ROOTED NEAR THE FRONT OR DEVELOP ACROSS THE WARM SECTOR WILL BE SURFACE BASED AND MAY POSE A THREAT FOR DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. AGAIN...THERE REMAINS UNCERTAINTY WITH RESPECT TO HOW MUCH SURFACE BASED WARM SECTOR CONVECTION WILL DEVELOP WITH ONLY MINIMAL TO NEGLIGIBLE HEIGHT FALLS ANTICIPATED. PLAN TO CONTINUE TO MENTION THIS POTENTIAL IN THE HWO FOR LATE TONIGHT INTO FRIDAY. CONVECTION WILL CONTINUE INTO FRIDAY ESPECIALLY ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. ANY SEVERE THREAT SHOULD EVENTUALLY TRANSITION TO A HEAVY RAIN AND POTENTIAL FLASH FLOOD THREAT. SEVERAL INCHES OF RAINFALL WILL BE POSSIBLE WHEREVER TRAINING CONVECTION SETS UP IN THE VICINITY OF THE SLOWING FRONT. THERE STILL REMAINS UNCERTAINTY WITH WHERE THIS AREA WILL SET UP. ONCE THIS BECOMES BETTER ESTABLISHED...A FLASH FLOOD WATCH MAY NEED TO BE ISSUED. TEMPERATURES SOUTH OF THE FRONT WILL LIKELY BE QUITE WARM INTO THE 70S...WITH MUCH COOLER WEATHER EXPECTED NORTH OF THE FRONT. THE FRONT WILL EVENTUALLY LIFT NORTH INTO NORTHERN PORTIONS OF THE MID SOUTH FRIDAY NIGHT WITH THE GREATEST POTENTIAL FOR SHOWERS AND THUNDERSTORMS TO CONTINUE. THE FRONT SHOULD LIFT FURTHER NORTHWEST AND STALL ACROSS FAR NORTHWEST PORTIONS OF OUR FORECAST AREA AND REMAIN IN PLACE INTO SUNDAY. HEAVY RAINFALL AND THUNDERSTORMS SHOULD CONTINUE IN THE VICINITY OF THE STALLED FRONT THROUGH SATURDAY AND SATURDAY NIGHT. FLASH FLOOD POTENTIAL WILL ONCE AGAIN INCREASE IN THESE AREAS THROUGH THE WEEKEND. FURTHER SOUTH ACROSS THE REMAINDER OF THE FORECAST AREA...UPPER RIDGING SHOULD KEEP DRY WEATHER AND WELL ABOVE NORMAL TEMPERATURES IN PLACE. A POTENT UPPER LOW WILL EJECT FROM THE SOUTHERN PLAINS INTO THE AREA BY EARLY NEXT WEEK AND WILL SET THE STAGE FOR ADDITIONAL STORMS SUNDAY THROUGH MONDAY. THERE WILL BE A POTENTIAL FOR MORE WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING ACROSS THE NORTHERN HALF OF THE REGION WITH SEVERE WEATHER POTENTIAL ACROSS THE SOUTHERN PORTIONS OF THE FORECAST AREA. THIS SYSTEM WILL MOVE EAST WITH A RETURN TO DRY WEATHER CONDITIONS ALONG WITH MORE SEASONABLE TEMPERATURES FOR THIS TIME OF YEAR. JLH && .AVIATION... 00Z TAFS TOUGH FORECAST OVER THE NEXT 24 HOURS OR SO. INITIALLY VFR CONDS AT ALL SITES WILL START PERIOD WITH DEVELOPING MVFR/IFR CONDS AROUND 25/03Z. A WARM FRONT IS EXPECTED TO LIFT NORTH THROUGH TUP AND MEM OVER THE NEXT COUPLE OF HOURS. AS IT DOES...INITIALLY LIGHT RAIN AND ISOLATED THUNDERSTORMS WILL DEVELOP SOUTH OF THE BOUNDARY WITH RAIN AND FOG OVERSPREADING ALL OTHER SITES BY 25/06Z. RAIN WILL CONTINUE THROUGH MOST OF THE PERIOD AS A COLD FRONT AND SURFACE LOW RIDE ALONG THE BOUNDARY...WITH THUNDERSTORMS STAYING ON SITE AT TUP. WINDS WILL BE FROM THE SOUTH AND THEN SHIFT TO THE NORTHEAST BY THE END OF THE PERIOD. AC3 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 24, 4:19 PM CST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 419 PM CST THU DEC 24 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-260030- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 419 PM CST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS AFTER MIDNIGHT ACROSS AREAS ALONG AND SOUTH OF INTERSTATE 40. THUNDERSTORMS SHOULD DEVELOP IN THE VICINITY OF A WARM FRONT WITH A THREAT FOR LARGE HAIL WITH ANY STORM THAT LIFTS NORTH OF THE FRONT. THERE IS SOME POTENTIAL FOR STORMS TO PRODUCE DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WITH ANY STORMS THAT FORM ALONG OR SOUTH OF THE WARM FRONT. REMAIN ALERT AFTER MIDNIGHT FOR THE POSSIBILITY OF WATCHES AND WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR A FEW SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE SOUTHERN HALF OF THE MID SOUTH ON FRIDAY. IN ADDITION...AN INCREASING THREAT FOR FLASH FLOODING MAY ALSO DEVELOP. FLASH FLOOD POTENTIAL MAY INCREASE ACROSS NORTHWEST PORTIONS OF THE MID SOUTH OVER THE WEEKEND. THERE WILL ALSO BE AN ADDITIONAL THREAT FOR SEVERE THUNDERSTORMS LATER SUNDAY INTO MONDAY ACROSS PORTIONS OF THE MID SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT INTO FRIDAY ACROSS THE SOUTHERN HALF OF THE MID SOUTH. JLH
In the hours before
Local storm report, Dec 24, 3:11 PM CST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
311 PM CST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO BOONEVILLE 34.66N 88.57W
12/23/2015 PRENTISS MS EMERGENCY MNGR
POSSIBLE TORNADO DAMAGE ON COUNTY ROAD 7100. 2 HOUSE
TRAILERS AND 1 WOOD STRUCTURE HOUSE DEMOLISHED. 2 BRICK
HOUSES WITH STRUCTURE DAMAGE AND SHINGLES OFF.
&&
MRMLocal storm report, Dec 24, 3:16 PM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG RAVENDEN 36.24N 91.25W
12/23/2015 LAWRENCE AR TRAINED SPOTTER
TREES DOWN IN RAVENDEN.
0930 AM TSTM WND DMG IMBODEN 36.20N 91.18W
12/23/2015 LAWRENCE AR LAW ENFORCEMENT
TREE DOWN ON MUDDY LANE.
0950 AM TSTM WND DMG MAYNARD 36.42N 90.90W
12/23/2015 RANDOLPH AR LAW ENFORCEMENT
TREE DOWN IN MAYNARD.
1245 PM HAIL BONO 35.91N 90.80W
12/23/2015 E0.50 INCH CRAIGHEAD AR PUBLIC
DIME SIZED HAIL REPORTED ON TWITTER IN BONO ARKANSAS.
0100 PM HAIL 11 SW PARAGOULD 35.94N 90.65W
12/23/2015 E1.00 INCH CRAIGHEAD AR FIRE DEPT/RESCUE
QUARTER SIZED HAIL REPORTED 11 MILES SW OF PARAGOULD
0113 PM HAIL JONESBORO 35.82N 90.69W
12/23/2015 E1.00 INCH CRAIGHEAD AR LAW ENFORCEMENT
LOCAL LAW ENFOREMENT REPORTS QUARTER SIZED HAIL SOUTH OF
JONESBORO
0115 PM TSTM WND DMG 7 S JONESBORO 35.72N 90.69W
12/23/2015 CRAIGHEAD AR PUBLIC
POWER LINES DOWN
0115 PM HAIL 7 S JONESBORO 35.72N 90.69W
12/23/2015 E1.75 INCH CRAIGHEAD AR EMERGENCY MNGR
0115 PM HAIL 7 S JONESBORO 35.72N 90.69W
12/23/2015 E2.50 INCH CRAIGHEAD AR PUBLIC
0121 PM HAIL NEEDHAM 35.82N 90.54W
12/23/2015 E1.75 INCH CRAIGHEAD AR PUBLIC
0127 PM HAIL VALLEY VIEW 35.78N 90.74W
12/23/2015 E2.75 INCH CRAIGHEAD AR PUBLIC
0127 PM HAIL BAY 35.74N 90.56W
12/23/2015 E2.50 INCH CRAIGHEAD AR PUBLIC
0158 PM TSTM WND GST 3 W MANILA 35.88N 90.22W
12/23/2015 E65.00 MPH MISSISSIPPI AR TRAINED SPOTTER
0158 PM HAIL KENNETT 36.24N 90.05W
12/23/2015 E1.00 INCH DUNKLIN MO PUBLIC
0202 PM HAIL FAIR OAKS 35.23N 91.03W
12/23/2015 E1.75 INCH CROSS AR PUBLIC
0215 PM TSTM WND GST 9 NE HAYTI 36.32N 89.63W
12/23/2015 E60.00 MPH PEMISCOT MO PUBLIC
0243 PM HAIL LAKE CITY 35.82N 90.45W
12/23/2015 E1.75 INCH CRAIGHEAD AR PUBLIC
0255 PM TORNADO 6 S MARIANNA 34.69N 90.77W
12/23/2015 LEE AR EMERGENCY MNGR
COUNTY EM REPORTS TORNADO DAMAGE SOUTH OF MARIANNA. GRAIN
BINS FLATTENED... ROOF BLOWN OFF A BRICK HOUSE... MOBILE
HOME COMPLETELY DESTROYED... CABINS DAMAGED
0300 PM TSTM WND DMG 1 S CLARKSDALE 34.19N 90.58W
12/23/2015 COAHOMA MS EMERGENCY MNGR
AT LEAST 15 HOMES SEVERELY DAMAGED OR DESTROYED JUST
SOUTH OF CLARKSDALE. TIME IS RADAR ESTIMATED.
0309 PM TORNADO 5 S CLARKSDALE 34.13N 90.58W
12/23/2015 COAHOMA MS STORM CHASER
FROM VIDEO
0350 PM HAIL BARTLETT 35.22N 89.84W
12/23/2015 E0.50 INCH SHELBY TN TRAINED SPOTTER
0350 PM HAIL BARTLETT 35.22N 89.84W
12/23/2015 E0.50 INCH SHELBY TN TRAINED SPOTTER
0355 PM TORNADO 1 S COMO 34.50N 89.94W
12/23/2015 PANOLA MS BROADCAST MEDIA
MULTIPLE DAMAGED HOMES JUST SOUTH OF COMO MISSISSIPPI.
RELAYED VIA SOCIAL MEDIA. TIME IS RADAR ESTIMATED.
0400 PM HAIL 2 E DYERSBURG 36.04N 89.34W
12/23/2015 E1.00 INCH DYER TN TRAINED SPOTTER
QUARTER SIZED HAIL AND GUSTY WINDS ON EAST SIDE OF
DYERSBURG.
0418 PM HAIL MASON 35.41N 89.54W
12/23/2015 E1.50 INCH TIPTON TN FIRE DEPT/RESCUE
PING PONG SIZE HAIL IN MASON TN
0448 PM TORNADO 1 N ASHLAND 34.85N 89.18W
12/23/2015 BENTON MS EMERGENCY MNGR
MULTIPLE INJURIES REPORTED JUST NORTH OF ASHLAND. A
COMMAND POST HAS BEEN SETUP AT THE FIRE STATION. POWER IS
OUT THROUGHOUT THE CITY.
0448 PM TORNADO ASHLAND 34.83N 89.18W
12/23/2015 BENTON MS BROADCAST MEDIA
*** 2 FATAL ***
0448 PM TORNADO HOLLY SPRINGS 34.77N 89.44W
12/23/2015 MARSHALL MS AMATEUR RADIO
MULTIPLE TREES AND HOMES DAMAGED NEAR TCHULOHOMA AND HWY
5. HIGHWAY 5 IS NOW CLOSED.
0505 PM TORNADO 1 S POCAHONTAS 35.04N 88.82W
12/23/2015 HARDEMAN TN EMERGENCY MNGR
A TRAILER WAS FLIPPED OVER AND THROWN OVER 200 FEET. NO
INJURIES REPORTED AT THIS TIME.
0507 PM TORNADO WALNUT 34.95N 88.90W
12/23/2015 TIPPAH MS TRAINED SPOTTER
WEDGE TORNADO ON THE GROUND ON HIGHWAY 72 JUST EAST OF
WALNUT MISSISSIPPI.
0507 PM TORNADO 2 S MIDDLETON 35.03N 88.89W
12/23/2015 HARDEMAN TN TRAINED SPOTTER
SIGNIFICANT DAMAGE REPORTED JUST SOUTH OF MIDDLETON NEAR
THE MISSISSIPPI AND TENNESSEE BORDER.
0526 PM TORNADO 1 S SELMER 35.16N 88.59W
12/23/2015 MCNAIRY TN LAW ENFORCEMENT
HOUSES ARE LEVELED IN THE FALCON COMMUNITY OF SELMER. NO
INJURIES REPORTED AT THIS TIME. ROADS ARE BARRICADED.
0528 PM TORNADO 1 E CANAAN 34.93N 89.12W
12/23/2015 BENTON MS PUBLIC
MULTIPLE STRUCTURES DAMAGED. PICTURE RELAYED VIA SOCIAL
MEDIA SHOWING FIELD OF DEBRIS NEAR CANAAN.
0530 PM TORNADO SELMER 35.17N 88.59W
12/23/2015 MCNAIRY TN TRAINED SPOTTER
HEAVY DEBRIS REPORTED IN SELMER.
0536 PM TORNADO 2 S HOLLY SPRINGS 34.74N 89.44W
12/23/2015 MARSHALL MS UTILITY COMPANY
MDOT REPORTS TORNADO DEBRIS BLOCKING ROADWAY AT
INTERSECTION OF HIGHWAY 4 AND HIGHWAY 7. ALL LANES
CLOSED. FIND ALT ROUTE.
0608 PM TORNADO 8 W WALNUT 34.95N 89.04W
12/23/2015 BENTON MS PUBLIC
HOUSE SEVERELY DAMAGED. RELAYED VIA SOCIAL MEDIA. TIME IS
RADAR ESTIMATED.
0620 PM TORNADO 5 E JUMPERTOWN 34.71N 88.58W
12/23/2015 PRENTISS MS BROADCAST MEDIA
MOBILE HOME DESTROYED NEAR JUMPERTOWN. TIME IS RADAR
ESTIMATED.
0627 PM TORNADO 4 N BOONEVILLE 34.72N 88.57W
12/23/2015 PRENTISS MS 911 CALL CENTER
SPOTTER REPORTS TORNADO ON GROUND.
0630 PM TORNADO BOONEVILLE 34.66N 88.57W
12/23/2015 PRENTISS MS EMERGENCY MNGR
POSSIBLE TORNADO DAMAGE ON COUNTY ROAD 7100. 2 HOUSE
TRAILERS AND 1 WOOD STRUCTURE HOUSE DEMOLISHED. 2 BRICK
HOUSES WITH STRUCTURE DAMAGE AND SHINGLES OFF.
0640 PM TORNADO BOONEVILLE 34.66N 88.57W
12/23/2015 PRENTISS MS 911 CALL CENTER
INTERSECTION OF COUNTY ROAD 7100 AND 7081 ARE CLOSED DUE
TO TREES AND POWERLINES DOWN ON ROAD.
&&
MRMSpecial weather statement, Dec 24, 7:48 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
748 PM CST THU DEC 24 2015
MSZ013-015-021>023-250230-
YALOBUSHA MS-CALHOUN MS-LAFAYETTE MS-CHICKASAW MS-PONTOTOC MS-
748 PM CST THU DEC 24 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 830 PM CST FOR...
SOUTHEASTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHWESTERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...
AT 747 PM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 10 MILES SOUTH OF
SABOUGLA...OR 17 MILES NORTHEAST OF WINONA...MOVING NORTH AT 40 MPH.
PEOPLE IN SOUTHEASTERN YALOBUSHA...CALHOUN...SOUTHEASTERN
LAFAYETTE...NORTHWESTERN CHICKASAW AND SOUTHWESTERN PONTOTOC COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3388 8951 3425 8946 3420 8906 3373 8930
3372 8951
TIME...MOT...LOC 0147Z 197DEG 34KT 3361 8947The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 7:48 PM CST | Special Weather Statement | MEG | Calhoun | 42 min |
| Dec 24, 8:18 PM CST | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 25 hr |
| Dec 24, 8:20 PM CST | River Flood Warning | MEG | Tunica | 28 days |
| Dec 24, 8:23 PM CST | River Flood Advisory | MEG | DeSoto | 4 days |
| Dec 24, 8:23 PM CST | River Flood Advisory | MEG | Coahoma, Tunica | 4 days |
| Dec 25, 12:51 AM CST | Severe Thunderstorm Warning | MEG | Coahoma | 24 min |
| Dec 25, 1:01 AM CST | Special Weather Statement | MEG | Tunica | 44 min |
| Dec 25, 1:14 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 31 min |
| Dec 25, 1:33 AM CST | Severe Thunderstorm Warning | MEG | Panola, Quitman | 27 min |
| Dec 25, 2:25 AM CST | Flash Flood Warning | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more | 3 hr |
| Dec 25, 2:32 AM CST | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 3 days |
| Dec 25, 2:32 AM CST | Special Weather Statement | MEG | Marshall | 28 min |
| Dec 25, 2:34 AM CST | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 26 min |
| Dec 25, 2:42 AM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tate | 33 min |
| Dec 25, 2:54 AM CST | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Union | 51 min |
| Dec 25, 3:07 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 38 min |
| Dec 25, 3:34 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Tippah | 41 min |
| Dec 25, 5:26 AM CST | Flash Flood Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tate, Tunica | 3 hr |
| Dec 25, 7:06 AM CST | Special Weather Statement | MEG | Monroe | 39 min |
| Dec 25, 7:15 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 45 min |
| Dec 25, 8:24 AM CST | Flash Flood Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Dec 25, 8:28 AM CST | Special Weather Statement | MEG | Lafayette | 32 min |
| Dec 25, 8:37 AM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 6 hr |
| Dec 25, 8:42 AM CST | Special Weather Statement | MEG | Chickasaw | 48 min |
| Dec 25, 8:49 AM CST | Special Weather Statement | MEG | Tallahatchie | 26 min |
| Dec 25, 9:07 AM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 53 min |
| Dec 25, 9:36 AM CST | River Flood Warning | MEG | Lafayette, Marshall, Union | 39 hr |
| Dec 25, 9:36 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 7 days |
| Dec 25, 9:57 AM CST | Special Weather Statement | MEG | Chickasaw | 33 min |
| Dec 25, 10:32 AM CST | Flash Flood Warning | MEG | Calhoun, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Dec 25, 10:48 AM CST | Areal Flood Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie | 3 hr |
| Dec 25, 12:01 PM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Monroe | 3 hr |
| Dec 25, 1:22 PM CST | Areal Flood Warning | MEG | Calhoun, Coahoma, Lafayette, Panola, Pontotoc, Quitman and 2 more | 6 hr |
| Dec 25, 2:08 PM CST | Flash Flood Warning | MEG | Monroe | 3 hr |
| Dec 25, 2:13 PM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Pontotoc | 3 hr |
| Dec 25, 2:38 PM CST | River Flood Warning | MEG | Calhoun | 23 hr |
| Dec 25, 2:38 PM CST | River Flood Warning | MEG | Monroe | 5 days |
| Dec 25, 2:38 PM CST | River Flood Warning | MEG | Monroe | 5 days |
| Dec 25, 2:41 PM CST | Flash Flood Warning | MEG | Monroe | 3 hr |
| Dec 25, 2:41 PM CST | River Flood Warning | MEG | Tate, Tunica | 24 hr |
| Dec 25, 4:55 PM CST | Areal Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 14 hr |
| Dec 24, 8:20 PM CST | River Flood Warning | MEG | Lake | 23 days |
| Dec 24, 8:20 PM CST | River Flood Warning | MEG | Lauderdale, Tipton | 27 days |
| Dec 25, 4:09 AM CST | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 40 min |
| Dec 25, 9:36 AM CST | River Flood Warning | MEG | Dyer, Gibson, Obion | 9 days |
| Dec 25, 9:36 AM CST | River Flood Warning | MEG | Clay, Greene | 23 days |
| Dec 25, 9:36 AM CST | River Flood Warning | MEG | Craighead | 24 days |
| Dec 25, 9:36 AM CST | River Flood Warning | MEG | Mississippi, Poinsett | 12 days |
Nearby
River Flood Warnings in Tennessee, 2015River Flood Warnings in Arkansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.